MathSciNet Relay Station
MathSciNet bibliographic data
MR550961 (81c:32014) 32A35 (32E25 46J15)
Chee, P. S. Universal functions in several complex variables. J. Austral. Math. Soc. Ser. A 28 (1979), no. 2, 189–196.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement